MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513411
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Damage (2104)
Date of Event 11/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 standard capacity biopsy forceps with needle was used in a biopsy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, it was noted that the forceps did not cleanly take a bite but was tearing excess tissue.The procedure was completed with this device and the patient was discharged.On the same day, the patient experience bleeding and returned to the hospital.The patient went to the accident and emergency (a&e) department but was not admitted to the ward.On the next day, the patient experienced a small amount of bleeding and returned to a&e.Reportedly, no treatment for the bleeding was performed at a&e.

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11041352
Report Number3005099803-2020-06051
Device Sequence Number1265779
Product Code FCL
UDI-Device Identifier08714729777984
UDI-Public08714729777984
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2023
Device Model NumberM00513411
Device Catalogue Number1341
Device Lot Number0025960884
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;